# SDR A6WA200940009

- Difficulty date: January 11, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 13,915 hours, 12,897 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION CAS MSG`S IN FLIGHT WITH FLAPS 45 ON SHORT FINAL. STAB TRIM AND MACH TRIM WILL NOT RE-ENGAGE.  C/W QRH AND STAB TRIM AND MACH TRIM RE-ENGAGED ON GROUND.  REMOVED AND REPLACED CAPT STAB TRIM DISCONNECT SWITCH IAW AMM 27-40.  OPS CHECK GOOD.  (K)
